Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Cyanosis and hypoxemia in an infant - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3269 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   there is 1 year baby whose nails are blue,
Doctor :   okay
User :   and she has a high level of hemoglobin ,she is also suffering from cold
User :   after the test
Doctor :   ok
User :   what is problem
User :   what this symptoms lead to
Doctor :   there are several reasons for such type of condition
User :   like
Doctor :   Blue nails called cyanosis in medical language
User :   ?
User :   actually its not blue..... it looks lik violet....!!
Doctor :   cyanosis and high hemoglobin levels indicate hypoxemia in the patient
User :   and also her lips r violet whn she crys.... .she has a heart prob...!!
User :   so how can we rectify t...??
Doctor :   low oxygen levels in blood might be becuase of respiratory or cardiac problem

Doctor :   so baby needs a physical examination, after that physician will run proper investigations to diagnose the condition
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor